Doctor insights on:
Cozaar And Atenolol
Atenolol is a relatively long-acting (24 hours) beta-blocker. Beta-blockers as a group of medications calm or slow the heart rate down. They stop the swings in hr from stress or nerves. If someone is on a good dose of a beta-blocker and are startled, the medication suppresses the pounding of your heart. It also won't allow the hr to climb with exercise. It's used to ...Read more
Atenolol and cozar: Not at all these are used together all the times and there is no problem. ...Read more
My BP, normally 160/90 is now 123/63 after a month of exercise. Is that normal? I'm 26 and 350lb on atenolol and losartan.
I am on Losartan 50 once daily but after 2 _3 days I take atenolol 50.Can I take 25 mg Atenolol daily, instead? Without atenolol, my pulse is 80 to 90
Atenolol dosing: Your atenolol dosing regimen is peculiar, this medicine should be taken once every 24 hours, 25 mg daily should thus be satisfactory. In some individuals losartan should be dosed twice daily, in your case I might suggest 25 mg twice daily rather than 50 mg once daily. Discussed this with your prescribing physician ...Read more
I take Amlodipine 5mg, Atenolol 50 mg, and Losartan 50-12.5mg for blood pressure. I accidentally took them all twice. Should I be concerned?
High blood pressure: High blood pressure is associated with the development of a number of cardiovascular and kidney diseases, including stroke, heart attack, heart failure, and kidney failure; the risks are reduced by BP medicine. Too much medicine might cause low BP, with symptoms like dizziness/fainting. Be careful. For personal attention to your individual case, consider an inbox consult with a doctor on healthtap ...Read more
Taking Losartan, amlodipine and hydrochlorothiazide in the AM. Is it ok to add Atenolol in PM? Heard it actually can cause heart attacks. True?
Heart Attack: You can take it in PM, no it does not raise the risk of heart attack or cause a heart attack. Your doctor probably prescribed it for better BP control. Check with and follow-up. Best wishes.... ...Read more
Currently I am taking losartan 100 mg, doxazosin 1mg, lercanidipine 20mg and atenolol 100mg all for my high blood pressure. Can I stop any of these?
No: Although all these medications do lower BP they have other important functions in different parts of the body. Please check with ur md. ...Read more
I am 55 yr old wm and on 4 hbp meds, 75/50 mg triamterene/hctz, 100 mg losartan, 50 mg atenolol & 5 mg amlodipine. My BP now 103/71. Concerned w taking so many meds. Appreciate your thoughts on this.
Care w multiple meds: For folks on multiple meds, it is critical that someone, preferably your primary MD reviews at least twice a yr, preferably quarterly total meds intake and effects they may be having on the body with vital signs and regular blood tests to see if any changes are warranted. While your BP seems a bit low, more imp is to make sure your potassium etc are ok also, which if lie can pose serious risk. ...Read more
Atenolol, tricor, hyzaar (losartan and hydrocholorthiazide) 100/25, metformin and chantix. Is it safe for me to take these simultaneously?
Probably: Under your doctor's supervision.Get a more detailed answer ›
Age 70, DM, CKD-Creatinine 2.6, HTN. Use Amlodipine+Atenolol in the morning & Losartan+HCTZ at night. BP still 80/160. Is it ok? Have any suggestion?
Bp: At age 70, 160/80 is pretty good, some people would recommend trying to get to 140/80 but your doctor is best positioned to judge if accepting the 160/80 is appropriate for you. ...Read more
I currently am using losartan; nifedipine, simvastatin, allopurinol and atenolol for blood pressure and gout relief. I am suffering from tinnitus?
Somewhat complicated: While none of the blood pressure pills you mentioned are commonly known to cause tinnitus, transient low blood pressures (which could be possible if one does not closely follow blood pressures on multiple medications) can can cause tinnitus. Allopurinol is suspected of causing tinnitus in some users. See your doctor to discuss, if it is associated with dizziness there could be other considerations ...Read more
I was prev on losartan 50 mg 1 x a day now I am on atenelol 25 mg 2x a day. Is atenelol just as effective as losartan if you compare the two.
Originally on losartan 50mg starting getting palpitations card dr put me on atenelol 25 mg 2x a day. Is this a good medicine for pressure.
Yes: Can help with both BP and palpitations. Stick with your doctor until this situation is stabilized. ...Read more
Started atenelol on 8/22 init on losartan but had palp from anxiety so on atenelol for pressure also. He said it ok to ck pressure once a week agree?
I am on atenelol 25 mg 2 a day since 6/22 was prev on losartan. Is my heart protected if my pressure is under control?
Yes: Yes, it is important to control your BP to protect your heart from stress and also protect the organs that are on the receiving end of the blood pressure (arteries, brain, kidneys etc). If your BP is controlled then you are protecting your heart from hypertensive changes. You are still prone to cholesterol related problems that lead to blocked arteries, hence control that as well. ...Read more
Tenormin (atenolol): "Tenormin (atenolol) is in a group of drugs called beta-blockers. Beta-blockers affect the heart and circulation (blood flow through arteries and veins). Tenormin (atenolol) is used to treat angina (chest pain) and hypertension (high blood pressure). It is also used to treat or prevent heart attack." See: http://www. Drugs. Com/tenormin. Html ...Read more
Beta-blocker: Atenolol is a relatively long-acting (24 hours) beta-blocker. Beta-blockers as a group of medications calm or slow the heart rate down. They stop the swings in hr from stress or nerves. If someone is on a good dose of a beta-blocker and are startled, the medication suppresses the pounding of your heart. It also won't allow the hr to climb with exercise. It's used to slow or control tachycardia. ...Read more
Rarely: Generally, Atenolol suppresses SVT. In rare cases, it can affect your heart to make some types of SVT worse. Also, it can rarely speed up the heart rate, by slowing down certain parts of the hearts electrical system more than others. Lastly, withdrawal from atenolol can make SVT worse, so don't stop the medication too abruptly. See a heart rhythm specialist for treatment options and evaluation ...Read more